extreme ichiness after steroid injections

extreme ichiness after steroid injections

Welcome to Spine-health’s Spinal Injections patient community. You can also read doctor approved Spinal Injection Articles and watch Injection Videos.
3 posts / 0 new
Last post
nancy
Offline
Last seen: 8 months 3 days ago
Title: Member
Joined: 07/11/2008 - 1:51pm
extreme ichiness after steroid injections

Good Morning Friends, I had my 1st epidural steroid injection 3 days ago. Since then have been very flushed and extremely ichy all over. I went to pharmacy to get anti-histamine yesterday, but that did not help. Now the +++ side is I have no pain. Can anyone help me with this problem? Gosh sometimes we are never happy. Thankyou very much for your input.

advertisement
itsjackieoh
itsjackieoh's picture
Offline
Last seen: 7 months 2 days ago
Title: Member
Joined: 07/18/2010 - 3:42pm
Hi Nancy

I am having a topical allergic reaction to the bandage that was applied to my entire back after my recent Spinal Cord Stim trial. After 48 hours the rash has just started to respond to antihistamines. I did call my doctor to ask for direction with this before I started taking the antihistamine.
After each steroid injection I have had, I had flushing that did subside.
I am not a medical expert in any way, but would suggest giving a call to your doctor for some direction. It has been my experience that my doctor wants to know about side effects that I have from procedures.
I really hope that you get some relief from this soon, and am so glad that you have a reduction in pain!
Jackie

charry
charry's picture
Offline
Last seen: 4 days 9 hours ago
Title: Member
Joined: 09/06/2008 - 12:39am
Hi Nancy

Sorry to hear and hope the benedryl is helping you. A few days after one of my epidurals I had mystery rashes on my abdomen arms and back side. It only lasted 5 days and I was taking Benedryl and putting on hydro cortisone cream on for it. Also cool cloths seem to help alleviate the itchiness for me. I never mentioned it to my Dr. because it was short term for me and disappeared after 5 days but you could call your Dr.

I had hives before not from the injections but an antibiotic and had to go to ER for a shot of Benedryl and Epinephrine injection due to swelling and redness and itchiness was driving me crazy. I also felt my tongue was thick.

I met another patient from the PM clinic and she said she had a itchy mystery rash on her abdomen also with her last injection. I'm so glad you're getting some relief Nancy. TC. Charry

DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN